# SDR UALA2010012200270

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 35,240 hours, 4,380 cycles
- Engine: Pwa PW4090
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 100
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG START VALVE RT STARTER AIR VALVE POSITION DISAGREES WITH COMMANDED POSITION. ADVISORY MSG-8061562 INACTV ES MODE. STARTER INOP, NO PARTS STOCKED. RPL'D START VALVE. DRY MOTOR ENGINE, NO MESSAGE.
